On generalized zero-difference balanced functions
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 41-52
Lin Jiang and Qunying Liao
Sichuan Normal University, Sichuan Normal University
Abstract : In the present paper, by generalizing the definition of the zero-difference balanced (ZDB) function to be the G-ZDB function, several classes of G-ZDB functions are constructed based on properties of cyclotomic numbers. Furthermore, some special constant composition codes are obtained directly from G-ZDB functions.
Keywords : zero-difference balanced (ZDB) function, generalized ZDB function, cyclotomic coset, difference system of sets, constant composition code
MSC numbers : 06E30, 05B10, 94B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd